# SDR MYWA201706120126

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N749MA
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,398 hours, 14,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG11770
- Condition: Unsecure
- Location: R1 Door
- Part time: 877 hours, 426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ARMING THE R1 DOOR, THE EMERGENCY SLIDE CAME OUT OF ITS HOUSING AND FELL INTO THE GALLEY FLOOR.
